Open Access
Translator Disclaimer
2012 Résolution numérique d'inégalitésvariationnelles:Localisation avec conditions de Dirichlet
M. Cissé
Afr. Diaspora J. Math. (N.S.) 14(1): 1-23 (2012).

Abstract

In this paper we present an approximation of viscosity solution of non linear partial differential equation with dirichlet bounded conditions. Our approach used a fully nonlinear PDE in an unbounded domain. To approximate its unique viscosity solution one needs to localize the PDE under consideration and to define artificial boundary conditions. It is known that backward stochastic differential equations (BSDEs) are a useful tool to estimate the error due to misspecified Dirichlet boundary conditions on the artificial boundary [12], but we perfect in this paper their approximation of localization error.

Citation

Download Citation

M. Cissé. "Résolution numérique d'inégalitésvariationnelles:Localisation avec conditions de Dirichlet." Afr. Diaspora J. Math. (N.S.) 14 (1) 1 - 23, 2012.

Information

Published: 2012
First available in Project Euclid: 18 July 2013

zbMATH: 1285.60055

Subjects:
Primary: 60J65; 60H10; 60H05; 60J55;60J60

Keywords: American option , Forwards Backwards SDE , variational inequalities , viscosity solutions

Rights: Copyright © 2012 Mathematical Research Publishers

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.14 • No. 1 • 2012
Back to Top